# SDR 99ZZZX4188

- Difficulty date: September 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N920DC
- Make and model: Gulstm GV
- Aircraft serial: 534
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Monitor
- Part number: 9904110002
- Condition: Failed
- Location: Cabin
- Part time: 496 hours
- Component: SRLQ14AAB
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN COMPARTMENT AFT TV SCREEN CAUGHT FIRE DURING TAXI FOR TAKEOFF.  FORWARD GALLEY HALON FIRE EXTINGUISHER USED TO PUT OUT FLAME.  SUBMITTER STATED AT THIS TIME, THE CAUSE OF THE MONITOR FAILURE IS UNDETERMINED.
